BIROn - Birkbeck Institutional Research Online

    Axiomatizability of positive algebras of binary relations

    Andréka, H. and Mikulás, Szabolcs (2011) Axiomatizability of positive algebras of binary relations. Algebra Universalis 66 (1-2), pp. 7-34. ISSN 0002-5240.

    Full text not available from this repository.


    We consider all positive fragments of Tarski’s representable relation algebras and determine whether the equational and quasiequational theories of these fragments are finitely axiomatizable in first-order logic. We also look at extending the signature with reflexive, transitive closure and the residuals of composition.


    Item Type: Article
    Keyword(s) / Subject(s): Primary: 03G15, Secondary: 06F05, representable relation algebras, finite axiomatizability, ordered semigroups
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Administrator
    Date Deposited: 11 Jun 2013 10:07
    Last Modified: 11 Jun 2013 10:07


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item